# SDR SWIA972406

- Difficulty date: March 4, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 14,587 hours, 20,409 cycles
- Engine: Pwa PW118A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Frozen
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM FROZE INFLIGHT.  FREE MOVEMENT AFTER DESCENT TO 17,000.   -09 DEG C.  INSTALLED SERVICEABLE ELEVATOR TRIM LINEAR ACTUATORS.  RIGHT S/N ON:  860, S/N OFF:  682.  LEFT S/N ON:  800, S/N OFF:  681.
